# SDR REXA2017122801296

- Difficulty date: December 28, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 22,364 hours, 14,822 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, APPROX 12,000 FT,  RECEIVED AN EICAS FOR THE FWD LAVATORY SMOKE WARNING,  FOLLOWED ABOUT 15 SECONDS LATER BY AN AFT LAV SMOKE WARNING.  . COMPLETED EMERGENCY CHECKLIST & QRH. NO VISIBLE SMOKE OR ODOR WAS DETECTED.  ALARM CEASED ON OPENING THE PAX DOOR AT THE GATE. FALSE INDICATION.  CHECKED MDC FOR MESSAGES NONE PRESENT. REPLACED FWD AND AFT LAV SMOKE DETECTORS IAW AMM 26-16-01, OPS CHECKED GOOD.
